# SDR JJBA20250909008

- Difficulty date: August 12, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14520600003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CENTER CROSSBEAM AT FR20 FOUND CORRODED. CF1 CENTER CROSSBEAM AT FR20 BLENDED AND FOUND OUT OF LIMIT. CF1 CENTER CROSSBEAM AT FR20 INSTALLED
